| Model Number |
68-800 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "leaking saline implant when filled during surgery".
Event or Problem Description
Company representative reported, on behalf of physician, ''leaking saline implant when filled during surgery" against an unknown side.The device was not implanted.It is unknown if a backup device was used.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ broken device: observed opening anterior side assessed as surgical damage.Additional observations: ¿ observed creases on the device.
Event or Problem Description